• What can I do about the terrible ringing in my ears?

    Asked by 1BowHunter on Sunday, August 25, 2019

    What can I do about the terrible ringing in my ears?

    I have had this ringing in my ears since the day after chemo. They told me it should get better and the dosage will be adjusted for the next treatment. If it doesn't go away I don't know that I will have them give me another treatment.

    12 Answers from the Community

    12 answers
    • 1BowHunter's Avatar
      1BowHunter

      I went to ent and they confirmed what I had been saying. My oncologist now wants to use a different chemo (taxol). It will be administered weekly for 6 weeks, extending my treatments 3 more weeks.

      about 2 years ago
    • KB2013's Avatar
      KB2013

      I got tinnitus after cisplatin and it doesn’t go away so since it’s louder now and I am constantly cupping my hand behind my ear to try to hear better, I’m going to get me a hearing aid...as soon as I save up 5k $.

      about 2 years ago
    • valeriet's Avatar
      valeriet

      KB2013 checkout hearing aids at Costco, if you have one near you. I found them to be the most reasonable. Certainly not 5K. Good luck.

      about 2 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive, squamous cell carcinoma questions.  Also, don't forget to check out our Invasive, Squamous Cell Carcinoma page.